# SDR N6WA20130929001

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 23,606 hours, 16,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS FWD OF THE AVIONICS BAY DOOR SHOWS SIGNS OF CORROSION.  R & R BOTH LT & RT INTERCOSTALS IN FWD AVIONICS BAY IAW SRM 51-42-06.
